# SDR UIEA2012091700431

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 81,340 hours, 15,509 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK 2 FLOOR PROXIMITY LIGHTS OUT AFTER 16H SEAT.  SECURED LOOSE CONNECTION AT LIGHT ASSY ON FLOOR AT 16H.  OPS CHECKED OK IAW MM 33-51-00.
